# SDR IPXA2016071505915

- Difficulty date: June 18, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 93,473 hours, 16,788 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RT NR 5 SPOILER LOWER SKIN DELAMINATED.  SPOILER REPAIRED IAW EA 011-5750-01-A6354 REV. IR AND EO MD11-5755-61215-A.  MAJOR REPAIR.
